# SDR USAASB04116

- Difficulty date: August 31, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT REFLECTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
